# SDR SCNA20210514036

- Difficulty date: May 5, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL 621QB SCREW HOLE CRACKED. CRACKED SCREW HOLE ON WING PANEL 621QB REPAIRED IAW B737 SRM 57-41-01-2R-1 TABLE 202 AND IAW B737 SRM 51-70-05-2R-10.
